# SDR QXEA2013020800314

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 4,749 hours, 4,905 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PREFLIGHT DAMAGE TO BOTH AFT MLG DOORS NR 1 SIDE.  REPLACED MLG DOORS IAW EA 6-32-445 QX, DAMAGE TO THE GEAR DOORS AS RESULT OF TIMING OF GEAR HANDLE MOVEMENT, ALL REQUIRED MX ACTIONS ARE COMPLETE, ACFT IS AUTHORIZED FOR RETURN TO REVENUE SERVICE.
